MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® LATEX-FREE DISPOZ-A-BAG® LEG BAG

C.R. BARD INC. (COVINGTON) -1018233 BARD® LATEX-FREE DISPOZ-A-BAG® LEG BAG
Catalog Number 150832
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the urine was not draining adequately.It was getting stuck the material was sticking together which did not allow the urine to drain causing some urine to back up into the catheter drainage tubing.
 
Additional Manufacturer Narrative
The reported event was inconclusive.The conditions of the sample did not allow further evaluation.Visual evaluation of the returned two-photo sample noted one opened (with original packaging), used flip flow leg bag.Visual inspection of the first photo sample noted shows the overview of the product packaging with product information.The second photo shows the flip flow leg bag with urine inside.The reported failure could not be evaluated due to the condition of the photo sample therefore this investigation is considered inconclusive.Root cause could not be identified.Although a root cause could not be definitively identified, based on the risk documentation review, a potential root cause for this type of failure could be tube length / step connector out of specification.Dhr review did not show any problems or conditions.The instructions for use were found adequate and state the following: directions for use: 1.Separate notches within circles.Pull straps through holes and around leg.2.Position bag on leg with flutter valve at top.3.Attach catheter or extension tubing to top inlet.When wearing bag below knee, attach bard extension tubing (catalog no.150615 or 4a4194).When using extension tubing, make sure to connect tube at least to the 3rd taper of the connector.4.To empty dispoz-a-bag, push green lever on flip-flo valve out and down.Inlet flutter valve important: be sure to reclose flip-flo valve after emptying bag.5.After use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practice and applicable, local, state and federal laws and regulations.Correction: d, h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
BARD® LATEX-FREE DISPOZ-A-BAG® LEG BAG
Common Device Name
LEG BAG
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key19933701
Report Number1018233-2024-04735
Device Sequence Number19523126
Product Code FAQ
UDI-Device Identifier00801741050886
UDI-Public(01)00801741050886(11)240412(17)290131(10)NGJP0896
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150832
Device Lot NumberNGJP0896
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2024
Supplement Date Received by Manufacturer10/30/2024
Initial Report FDA Received Date08/07/2024
Supplement Report FDA Received Date11/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown